# SDR SWAA2022071828664

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 33,905 hours, 15,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Dislodged
- Location: Overwing Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PLACARD DISLODGED AND WILL NOT STAY ON. CAPTAIN SIDE OVERWING / [01] SECURED FWD OVERWING EXIT; INDICATOR LENS COVER IAW MM 33-51-01. OPS CK?D OK
